Hey all; I'm Clark! I am 20 years old. I began hrt on Sept. 29th, 2011. I had my name legally changed on Aug. 16th, 2012. I had my top surgery with Dr.Garramone on May 21st, 2013. We can do it guys. You can either speak up or shut up about the things that matter to you. Don't remain silent!
My hairline has been receding since about 1 year on Testosterone. I’m 28 months on T now and began taking finasteride in December of 2013. Results show that prolonged use can reverse hairloss at the crown and top of the head. I haven’t seen results yet as I’ve only been on it for about a month and a half but it gives me peace of mind knowing that I’m doing something for it.
He doesn’t accept insurance plans any ways. I paid about $5,500. Sorry for the inconvenience about the insurance plans. Also you have to pay up front before the surgery. All of that info can be found on his webpage: http://drgarramone.com/costs/
Keep in mind the total I gave doesn’t include the travel/living expenses during recovery. You can find more about my stay and surgery/results on YouTube under Mrpursuitoflife. Hope this helped. -Clark
I have an issue I’d like to post about sex dysphoria. Basically questioning why one has little to no physical feeling or stimulation during sex despite being attracted and or turned on by a partner. This has been an issue for me since becoming romantically involved with my current girlfriend…
Hey man. Contact me about your problem. I wanna discuss a similar issue.
Unknown (via teenssfromhell)
Oh ok likewise ;D that’s actually a very old pic of me and I just don’t know how to change it lol :P I live in Oklahoma! :)
Proceeding to rant…please feel fre to scroll past:
So I have began to experience thinning hair on top as well as a slightly receding hairline for the last few months. I began using the generic rogaine (minoxidil) about two weeks ago and since then got a haircut. The side effects say that you can lose some hair within the first two weeks and I don’t see any but I worry about continuing to use it during the time being instead of seeking medical help and possibly having more loss. I will report if I see any changes. In the meantime I am also 5 weeks post op top surgery with Dr.G and about 22 months on T. My main concern is that I am not even two years on T and experiencing some hair loss. I wonder what the rate of loss will be. Does anybody have any suggestions as far as reversing it or any of your own experiences as far as thinning, balding, hair thickening shampoos, rogaine, etc? Thanks!
Well I’m super effin flattered. Thank you immensely! ^.^ it did brighten my day!